# SDR NWAA093089926

- Difficulty date: September 3, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N926NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47425
- Aircraft time: 85,513 hours, 84,367 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN ROWS 18-21 OF THE CABIN WERE INOPERATIVE.  MAINTENANCE REPLACED THREE BATTERY POWER SUPPLIES BEFORE THE LIGHTS RETURNED TO AN OPERATIONAL CONDITION.
